On Some Varieties of Soluble Groups. II.

Frank Levin

Mathematische Zeitschrift (1968)

  • Volume: 103, page 162-172
  • ISSN: 0025-5874; 1432-1823

How to cite


Levin, Frank. "On Some Varieties of Soluble Groups. II.." Mathematische Zeitschrift 103 (1968): 162-172. <http://eudml.org/doc/170907>.

author = {Levin, Frank},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {162-172},
title = {On Some Varieties of Soluble Groups. II.},
url = {http://eudml.org/doc/170907},
volume = {103},
year = {1968},

AU - Levin, Frank
TI - On Some Varieties of Soluble Groups. II.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 162
EP - 172
KW - group theory
UR - http://eudml.org/doc/170907
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.